Birth Control (Contraception) Community
6.32k Members
Avatar universal

nuvaring help

so i am 16 and i started on nuvaring about 6 months ago, maybe more. this past month i have been bleeding a large amount while the ring was still in. i never take mine out to get my period. i just change it. however this time (2 days ago) i took it out. my bleeding has started to decrease since i took it out. i have had sharp stomach pain with diraeha and migraines. i’m worries about preganancy. help?!
0 Responses
Have an Answer?
Birth Control (Contraception) Community
6.32k Members
9.99k Questions
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.